# SDR DALA2019040702280

- Difficulty date: March 26, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 61,241 hours, 28,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 32d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32D EMERGENCY FLOOR LIGHTING DAMAGED, RESECURED EMER LT AT SEAT 32D
